virapamil?

Has anyone had any dealings with this medication? They put me on it over a month ago to slow my resting heart rate down, I need to have a cat scan and the resting rate needs to be 60, mine keeps fluctuating between 67 and 77, they have put me on the highest dose but I am getting side effects and I just about manage to get to work but sooooo tired.

I have been able to have some rest this last week so expected it to come down went for an ecg this morning and we are back up to 77, doc not going to be pleased...........

1 Reply

oldestnewest
  • I take verapamil for my chronic cluster headaches... 960 mg a day for about 7 years now. ouchuk.org/html/clusters_at...

    I get very swollen and painful feet/ankles/calves, get more tired than just with the copd and find my memory is shot to ribbons a lot of the time. I have to have an ecg every 3 months and hate taking the stuff. But don't really have any choice! As I have copd, I cannot have oxygen therapy for the cluster attacks as it is high pressure and would blow the gases [c02?] out of my lungs, causing bad things.

    So I'm stuck. Verapamil slows my heart/me down way too much, but no choice.

    Good luck with yours... the side effects may get less as your body adjusts to it.

You may also like...